# SDR DALA2024072307414

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME STA Y=1037 LONG 17RH AT CPAX. SUMMARY OF NRC 00622: MAIN FRAME STA Y=1037 LONG 17RH AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-07-2R-4 REPAIR 4 PAR 5 A. (LP #0460601)
